Applied Mathematical Sciences

Online Edition, Vol. 11, 2017, no. 41-44

Yuni Susianto, Khairil A. Notodiputro, Anang Kurnia, Hari Wijayanto
      Small area estimation models with time factor effects for repeated measurement data
      Applied Mathematical Sciences, Vol. 11, 2017, no. 41, 1995-2010
      https://doi.org/10.12988/ams.2017.74142

Mikhled Okleh Alsarahead, Abd Ghafur Ahmad
      Complex fuzzy subgroups
      Applied Mathematical Sciences, Vol. 11, 2017, no. 41, 2011-2021
      https://doi.org/10.12988/ams.2017.64115

Todd Christopher Headrick, Michael E. May
      Derivation of the exponential distribution through an infinite sine series
      Applied Mathematical Sciences, Vol. 11, 2017, no. 41, 2023-2030
      https://doi.org/10.12988/ams.2017.76197

Murih Pusparum, Anang Kurnia, Aam Alamudi
      Winsor approach in regression analysis with outlier
      Applied Mathematical Sciences, Vol. 11, 2017, no. 41, 2031-2046
      https://doi.org/10.12988/ams.2017.76214

Layla Aziz Ahmed
      Using logistic regression in determining the effective variables in traffic accidents
      Applied Mathematical Sciences, Vol. 11, 2017, no. 42, 2047-2058
      https://doi.org/10.12988/ams.2017.75179

Anum Naseem, Asif Mahmood, J. I. Siddique, Lifeng Zhao
      Axisymmetric magnetohydrodynamic flow of nanofluid under heat generation/absorption effects
      Applied Mathematical Sciences, Vol. 11, 2017, no. 42, 2059-2087
      https://doi.org/10.12988/ams.2017.76188

Peng Qianying, Qin Qiong, Hou Wenbing, He Mingfeng
      A species invasion model with detritus
      Applied Mathematical Sciences, Vol. 11, 2017, no. 42, 2089-2101
      https://doi.org/10.12988/ams.2017.74141

G. Sh. Tsitsiashvili
      Convergence of fractional Brownian motion with reflections to uniform distribution
      Applied Mathematical Sciences, Vol. 11, 2017, no. 43, 2103-2112
      https://doi.org/10.12988/ams.2017.77235

Husein Hadi Abbass, Adel Hashem Nouri
      Some types of psеuԁo ideals of a psеuԁo BH-algebra
      Applied Mathematical Sciences, Vol. 11, 2017, no. 43, 2113-2120
      https://doi.org/10.12988/ams.2017.77228

Rahma Qudsi, M. Imran, Syamsudhuha
      Another sixth-order iterative method free from derivative for solving multiple roots of a nonlinear equation
      Applied Mathematical Sciences, Vol. 11, 2017, no. 43, 2121-2129
      https://doi.org/10.12988/ams.2017.76208

Mohammed M. Babatin
      Stability of a radiating thin shell in RN space-time
      Applied Mathematical Sciences, Vol. 11, 2017, no. 43, 2131-2139
      https://doi.org/10.12988/ams.2017.77225

Ziyi Sun, Hua Su
      Positive solutions of impulsive differential equations
      Applied Mathematical Sciences, Vol. 11, 2017, no. 43, 2141-2149
      https://doi.org/10.12988/ams.2017.77234

J. Andres Montoya, Christian Nolasco
      On the synchronization of small sets of states
      Applied Mathematical Sciences, Vol. 11, 2017, no. 44, 2151-2173
      https://doi.org/10.12988/ams.2017.77232

Cherng-tiao Perng
      On a class of theorems equivalent to Farkas's lemma
      Applied Mathematical Sciences, Vol. 11, 2017, no. 44, 2175-2184
      https://doi.org/10.12988/ams.2017.77218

Silvia Condello, Antonio Del Pozzo, Salvatore Loprevite, Bruno Ricca
      Potential and limitations of D.E.A. as a bankruptcy prediction tool in the light of a study on Italian listed companies
      Applied Mathematical Sciences, Vol. 11, 2017, no. 44, 2185-2207
      https://doi.org/10.12988/ams.2017.77216